# SDR CA110629001

- Difficulty date: June 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Aircraft time: 21 hours
- Engine: Pwc PT6C67C
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hydraulic Line
- Component: Hydraulic Line
- Component part number: A494AE3E00E0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT THE DAILY INSPECTION, A SMALL POOL OF HYD FLUID WAS NOTICED ON UPPER DECK. ON INVESTIGATION, HYD FLUID FOUND AROUND THE B-NUT ON NR 1 HYD PUMP PRESURE LINE.  A SERVICABLE LINE FROM ANOTHER ACFT WAS USED. HYD SYS BLEED AND LEAK CHECKED.  ACFT RETURNED TO SERVICE.
